紀要論文 Shiitake Dermatitis-like Eruption Due to Tegafur/Gimeracil/Oteracil Combination Usage

Goto, Hiroyuki  ,  Sugita, Kazunari  ,  Yanagihara, Shigeto  ,  Yamamoto, Osamu

60 ( 3 )  , pp.179 - 181 , 2017-09-15 , Tottori University Faculty of Medicine
ISSN:0513-5710
NII書誌ID(NCID):AA00892882
内容記述
S-1 is a combination drug of tegafur, gimeracil and oteracil potassium that is designed on the basis of 5-fluorouracil. We report here for the first time that S-1 is a causative agent of drug eruption mimicking shiitake dermatitis. A 58-year-old Japanese man presented with pruritic erythemas arranged in a linear fashion. He had been treated with S-1 for esophageal cancer. Although differential diagnosis included shiitake dermatitis and dermatomyositis, he had not eaten raw shiitake mushroom, and he did not have other cutaneous lesion such as Gottron’s sign and abnormalities of peripheral blood examination including Jo-1 antibody and antinuclear antibody. Histopathological examination revealed necrotic keratinocytes in the Malpighian layer, vacuolar change in the basal layer, and lymphocytic and eosinophilic infiltration in the upper dermis. Based on clinical and histological findings, we made a diagnosis of drug eruption due to S-1.
本文を読む

http://repository.lib.tottori-u.ac.jp/Repository/file/5485/20171019114733/yam60%283%29_179.pdf

このアイテムのアクセス数:  回

その他の情報